MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NORTHFIELD MEDLINE ACCU-SORB X-RAY DETECTABLE GAUZE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MEDLINE INDUSTRIES, LP - NORTHFIELD MEDLINE ACCU-SORB X-RAY DETECTABLE GAUZE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Lot Number 26022120023
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 at approximately 1300 during a uni knee a raytec became stuck in the patients knee under an instrument.When the surgeon pulled it out it shredded into two pieces.All pieces were recovered.No x-rays needed, all counts were correct.

Brand Name
MEDLINE ACCU-SORB X-RAY DETECTABLE GAUZE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NORTHFIELD
MDR Report Key18704223
Report NumberMW5151569
Device Sequence Number8331751
Product Code GDY
UDI-Device Identifier10080196832347
UDI-Public(01)10080196832347
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number26022120023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight93 KG
Patient RaceWhite